# SDR FDEA202209292386

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 77,803 hours, 29,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4346741031211
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT UNARMED LIGHT CAME OUT OF  EMERGENCY LIGHTS MODULE ON OVERHEAD PANEL         FOUND KORRY LIGHT ASSY BROKEN. R&R KORRY ASSY IAW  AMM 33-13-00-2 AND SWPM 20-84-18. OPS CHECK SATIS.  A/C OK TO CONTINUE.
